Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1014250, 6 pages
https://doi.org/10.1155/2017/1014250
Research Article

Global Structure of Positive Solutions for Some Second-Order Multipoint Boundary Value Problems

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Correspondence should be addressed to Hongyu Li; moc.361@8791yhlds

Received 11 May 2017; Accepted 29 August 2017; Published 15 October 2017

Academic Editor: Lishan Liu

Copyright © 2017 Hongyu Li and Junting Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate in this paper the following second-order multipoint boundary value problem: , , , . Under some conditions, we obtain global structure of positive solution set of this boundary value problem and the behavior of positive solutions with respect to parameter by using global bifurcation method. We also obtain the infinite interval of parameter about the existence of positive solution.